| Model Number |
2544-00-512 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prof received some new custom made instrumentation yesterday.Prior to clinical use he inspected the kit and it¿s assembly with other parts of the instrument system.No patients were involved as the inspection was carried out in his office.He reported difficulty fully assembling two part of the new instrument kit with one part of the existing set.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received stated.Following further communication with the surgeon the 254400512 device was replaced with a new one from stock, this completely resolved the assembly issue with the other mating parts.I have asked for the problematic unit of 254400512 to be returned for investigation, but the surgeon has yet to comply.Based on this, there is evidence that none of the igb0664 or igb0665 instruments are the origin of this issue.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was returned for investigation.All available pictures evidence were reviewed.Based in the information provided, it cannot be determinate, a depuy's device failure or malfunction that could be contributed to the reported event.It is not possible to confirm, the unable to assemble condition reported by the pictures evidence.Therefore, the allegation is not confirmed.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.